... my skin is tight, and I do continue to drink alchohol everyday I have chronic plaque psoriasis, and it is mostly concentrated on my ankles and feet, and my lower legs I can relieve some of the discomfort, with a salve called triamcinolone acetonide given to me by my skin dr.
Aloha , I'm on Lyrica for months now so far I've had no side effects I think , My short term memory is bad but from what I read sounds like your having some effects thetimster32 , call your doc.and let him know what's happening also from what I read Lyrica n alcohol don't mix !!!
Thetimster32; you should call your doctor now!!! and let your doctor know they need to adjust the medication or change it. get on the phone now this is a side effect that they don't like to see and rare. Chuck1957 Please let me know you did this!!! and what your doctor did. Chuck1957 you don't want to wait the weekend call the on-call doctor if you have to Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2013 • 1 answer
Plaque psoriasis WORSE since Stelara. Took 3 shots of 45ml- has anyone else seen their psoriasis get
Posted 15 Dec 2015 • 3 answers
Posted 19 Aug 2017 • 2 answers
Posted 20 Jan 2018 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Posted 5 days ago • 2 answers